# SDR UPS804756

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON BEAM STA 420 LBL 0 TO LBL 24 AND LBL 45 - LBL 65, WL 208 LOWER SIDE OF UPPER CHORD.  MAINTENANCE REMOVED CORROSION ON UPPER CHORD OF FLOOR BEAM, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  MAINTENANCE REMOVED AND REPLACED UPPER CHORD OF FLOOR BEAM PER UPS EO B727-5310-7455A.
